# SDR AALA2009021600139

- Difficulty date: February 12, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N255AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49287
- Aircraft time: 70,937 hours, 37,924 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD NOSE LANDING GEAR WHEEL WELL DOOR JAMB J ANGLE DOUBLER CRACKED.  AREA OF DISCREPANCY IS 2 INCHES BY 3 INCHES.  REPLACED NOSE LANDING GEAR DOOR BEAM J ANGLE PER SRM 53-10-00-4.
